Correction: Corrigendum to ''On Some Geometric Properties of Some Catalan Sequence Spaces'' [Turkish Journal of Mathematics and Computer Science, 17(2)(2025), 485-495]
Corrigendum to ''On Some Geometric Properties of Some Catalan Sequence Spaces'' [Turkish Journal of Mathematics and Computer Science, 17(2)(2025), 485-495]
This corrigendum corrects an error in the references cited in the article by Yılmaz Yılmaz et al. [1]. The authors would like to correct this oversight as follows: Reference [16] was incorrectly published. Original version: [Yüksel, S., Başar, F., Paranormed Motzkin sequence spaces, Dera Natung Government College Research Journal, 9(1)(2024), 36--51. Correct version: Erdem, S., Demiriz, S., Ellidokuzoğlu, H.B., Paranormed Motzkin sequence spaces, Dera Natung Government College Research Journal, 9(1)(2024), 36--51. The authors apologise for this oversight and any inconvenience caused. This correction does not alter the scientific findings or conclusions of the paper.
Yılmaz, Y., Yalçın, S., Levent, H., Bozkurt, H. (2026). Correction: Corrigendum to ''On Some Geometric Properties of Some Catalan Sequence Spaces'' [Turkish Journal of Mathematics and Computer Science, 17(2)(2025), 485-495]. Turkish Journal of Mathematics and Computer Science, Volume: 18 Issue: 2. https://ajindex.com/articles/1324559
Yılmaz, Y., Yalçın, S., Levent, H., Bozkurt, H., On some geometric properties of some Catalan sequence space, Turk. J. Math. Comput. Sci., 17(2)(2025), 485–495.